Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why is my periods delayed after a protected intercourse ?

sir we had intercourse 6days back with protection (condom) n my period date was on the same day but it didnt come. i m worried a lot n even my fiance. m 22 years old. n going to marry him next year.
Fri, 30 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hello welcome to health care magic.
do not worry. sometimes the period can be delayed for 7 to 10 days without any underlying cause. you should wait for another 2 days and then get a blood pregnancy test serum beta hcg done to be sure. if you not pregnant you can then be given a medicine to bring on your period after you get an ultrasound done.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi, i am 16 and last month i had my period then i got drunk and 2 days after i had finished my first period, i started a second period, i have asked why on Google and it says this is normal to have two periods in a calender month, however this month i am late by about a week. Why would this be? my diet and sleeping patterns have not changed, i am also not on the pill or any medication but i am in a relationship but we use protection all the time. It could just be me worrying but is there any chance me having a double period last month has interfered with this months period?

doctor1 MD

My husband and I recently had intercourse. He used a condom and climaxed. We stayed lying together for a while and fell asleep. His penis slipped out and the condom was left inside me. When I was pulling it out, it leaked and spilled making a bit of mess. This was during my ovulation period so I m wondering if it s possible that I may fall pregnant. My period was due yesterday and hasn t come yet. It s not unusual though for me to sometimes be a day early or a few days late with my period. I d appreciate your thoughts :)

doctor1 MD

Me and my girlfriend had a sex on 15 August 2014 that time she bleeding and start her periods and that time also she take a I pill then after again we had sex on 7 September and now her periods not coming yet and everytime we protected sex but what s reson for that

Recent questions on  Sexually transmitted disease

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...